Mirtazapine

Dave W

Registered User
Jul 3, 2005
268
60
Bucks
Anybody have any experience of possible side-effects of this anti-depressant?

After several weeks of fluctuating states, my mother - who has some memory loss symptoms but also a recent history of depression - was delivered these along with her existing medication by her GP. I subsequently learnt they'd be suggested by the consultant psychiatrist in writing to the GP, but that process had taken 4 weeks - in the meantime, the depression had lifted substantially).

Within 3 - 4 days of starting them, she was reporting extremely stiff hands and arms, tremors, voracious hunger, morbid feelings and was giving every impression of being significantly confused (there've been epsiodes before, but these seemed to be in decline in both duration and severity). I phoned her CPN, who visited and removed the medication, explaining to me that these symptoms are all possible side-effects.

Are these effects likely to linger for a few days after stopping? - she seems pretty confused again this morning.
 

Sheila

Registered User
Oct 23, 2003
2,259
West Sussex
Hi Dave, I would do as Nada suggests and check out the fact sheets. You could also have a look on the internet and see what comes up. What ever you find, if you are not comfortable with what is happening, go back to the GP or specialist and ask them to fill you in on all the whys and wherefores. It really is only the team caring for your Mum who will be able to answer your quieries as they have all the information to hand. I do hope things soon start to improve for all your sakes. Love She. XX
 

Members online

No members online now.

Forum statistics

Threads
114,915
Messages
1,680,675
Members
65,914
Latest member
ArcticMonkey